Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 9, Pages 1393-1404
http://dx.doi.org/10.1155/IJMMS.2005.1393

Determination of surfaces in three-dimensional Minkowski and Euclidean spaces based on solutions of the Sinh-Laplace equation

Department of Mathematics, University of Texas – Pan American, Edinburg 78541-2999, TX, USA

Received 23 January 2005

Copyright © 2005 Paul Bracken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Bracken, “Determination of surfaces in three-dimensional Minkowski and Euclidean spaces based on solutions of the Sinh-Laplace equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1393-1404, 2005. doi:10.1155/IJMMS.2005.1393